Differential Equations

, Volume 51, Issue 11, pp 1476–1483

Superintegrability of left-invariant sub-Riemannian structures on unimodular three-dimensional Lie groups

Control Theory

Abstract

We consider left-invariant sub-Riemannian problems on three-dimensional unimodular Lie groups. We show that the Hamiltonian system of the Pontryagin maximum principle for such problems is Liouville integrable and even superintegrable (i.e., has four independent integrals, three of which are in involution).

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Copyright information

© Pleiades Publishing, Ltd. 2015

Authors and Affiliations

  1. 1.Eindhoven University of TechnologyEindhovenNetherlands
  2. 2.University of Hradec KrálovéHradec KrálovéCzech Republic

Personalised recommendations